M. OUZAHRA, and R. AYADI, and ALI BOUTOULOUT, (2012) Strong stabilization and decay estimate for unbounded bilinear systems. International journal of control. Vol 85, Issue 10 pp. 1497-1505, (2012)..

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Théorie des Systèmes et Informatique
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/697

Actions (login required)

View Item View Item